# SDR DALA1235530997

- Difficulty date: May 23, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 53,996 hours, 39,346 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593656675
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LBL 44 BS 218 MAIN CABIN.  REMOVED EXISTING SEAT TRACK SPLICE FROM BS 198-228-LBL 44 PER DC9/MD80 SRM 51-30-5 STEP 8 A,B.  INSTALLED SEAT TRACK P/N 5936566-75 LBL 44 BS 198 BS 228 IAW MD88 SRM 53-05 PAR 32 VIEW A.  REPAIR ACCOMPLISHED AT ATS/PAE NRC 00029 WORK ORDER 717808.
